# SDR SCNA20181121123

- Difficulty date: November 21, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 47,355 hours, 22,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 891-1005
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER L2 DOOR SCUFF PLATE. REMOVED AND REPLACED DAMAGED LOW SILL (CHORD) AT 2-2 DOOR AREA STA 891 TO 1005.
